I did a Full body Kit, 10 months ago and was feeling wonderful. About 3 months ago I started breaking out REALLY bad. I have tried many things in trying to stop, but there seems to be no cure or
end in sight. 1 month ago I went back on the pill, because I know that it will help. On day 17 I began spotting, I started the 2nd month directly after (doctors suggestion) it is day 6 in the new
pack and I am still spotting. On day 4 I passed a large blood clot. I am very concerned about my body and I eat extremely healthy I am just very frustrated about my skin issues. Any thoughts?
Answer by Dherbs
The birth control pills have caused you to clot. BC pills cause clotting and eventually cancer. Personally, I’d deal with the skin issue. It isn?t worth dying over. Face problems convey the
message that it’s time for you to FACE something you’ve been avoiding in your life. Physically it means your blood is polluted and needs to be cleansed. Sounds like you need to detox again. While
detoxing, perform facial steaming of your face. 2-3 days out of the week clay your face (with Bentonite Clay).
Use Oz-Oil on your face after you steam and clay it. Healthy eating is compromised when you consume toxic matter such
as pharmaceutical drugs.